# SDR USAA2011050991808

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 32,856 hours, 11,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3325
- Condition: Low Pressure
- Location: L1 Door
- Part time: 13,575 hours, 4,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1463 - CLT-SFO - PASSENGER DOOR L1 AND EMERGENCY DOOR L2 DOOR ASSIST BOTTLES REQUIRE SERVICING.  SERVICED L1 DOOR ASSIST BOTTLES PER AMM 52-10-00-614-001 AND AMM 52-22-00-614-002.  OPERATIONAL CHECK WAS GOOD.
